# SDR IPXA10560378

- Difficulty date: May 15, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1320 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CABIN STA 1320 BETWEENS-15L TO S-16L FRAME GOUGED 1EA LOCATION.  REPAIR IAW ATS ER 10-2791.
